Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Severe depression, kidney pain, lack of concentration and shortness of breath. Any suggestions?

Hi Dr Samuel, I am a 47 year old women and have some health problem's with overlaping symptom's. So i do not know if you can help me, but hopefuly you can give me some idea. I suffered very severe depression with my 2nd child and take nardil. 5 tablets 2 x a day. I have taken it since 199 I. I was hit by a bottle in 2009 and nearly died. The last 6 months my fatigue has gone from manageable to extreme. i have on going kidney pain every couple of months. My symptoms are also clamy, chills, concentration problem's, muscle pain, nausea, bad shortness of breath. What do you think. Taryn
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand you

From the available description yu gave, the problem seems to lying in the 1991 accident. Post Traumatic Stress Disorder now aggravated in to anxiety disorder and mild depression, and psychosomatic symptoms.

You may consult your psychiatrist for furthere advice.

Time and again it has been proven that medicines alone cannot cure such cases. Relaxation techniques, yoga and psychotherapy can definitely improve your condition.

Wish you speedy recovery.
Answered: Wed, 22 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor